# SDR DLL13953599

- Difficulty date: September 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N784DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1038
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Power Pack
- Part number: 516574
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LAYOVER, L-4 DOOR EMERGENCY LIGHT POWER SUPPLY POPS C/B.  REPLACED POWER SUPPLY AND OPERATION NORMAL.
